W.Y.C. Chen, J. Liu and L.X.W. Wang,
Families of sets with intersecting clusters,
SIAM J. Discrete Math. 23(3) (2009) 1249-1260.

Cited by

  1. J.R. Cooper, Independent sets in sparse hypergraphs, Ph.D. Thesis, University of Illinois at Chicago, 2014.

  2. J. Cooper and D. Mubayi, Sparse hypergraphs with low independence number, Combinatorica (2014) 1-10.

  3. P. Frankl and N. Tokushige, Invitation to intersection problems for finite sets, J. Combin. Theory Ser. A 144 (2016) 157-211.

  4. Z. Füredi and L. Özkahy, Unavoidable subhypergraphs: a-clusters, J. Combin. Theory Ser. A 118 (2011) 2246-2256.

  5. S.C. Li and H.H. Zhang, Set systems with -intersections and k-wise -intersecting families, J. Combin. Des. 24(11) (2016) 514-529.

  6. S.C. Li and H.H. Zhang, On set systems with restricted k-wise L-intersection modulo a prime, and beyond, J. Combin. Des. 26(6) (2018) 267-279.

  7. A. Mammoliti and T. Britz, On Mubayi's Conjecture and Conditionally Intersecting Sets, SIAM J. Discrete Math. 32(3) (2018) 2361-2380.

  8. D. Mubayi and R. Ramadurai, Set systems with union and intersection constraints, J. Combin. Theory Ser. B 99 (2009) 639-642.

  9. D. Mubayi and J. Verstraete, A survey of turán problems for expansions, In: Recent Trends in Combinatorics, 117ĘC143, IMA Vol. Math. Appl. 159, Springer, 2016.

  10. L. Ozkahya, Problems in extremal graph theory, Ph.D. Thesis, University of Illinois at Urbana-Champaign, 2010.